Minimal length elements of extended affine Weyl group

Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Representation Theory mathscidoc:1803.30001

Compos. Math., 150, 1903-1927, 2014
Let $W$ be an extended affine Weyl group. We prove that the minimal length elements $w_{\co}$ of any conjugacy class $\co$ of $W$ satisfy some nice properties, generalizing results of Geck and Pfeiffer \cite{GP} on finite Weyl groups. We also study a special class of conjugacy classes, the straight conjugacy classes. These conjugacy classes are in a natural bijection with the Frobenius-twisted conjugacy classes of some $p$-adic group and satisfy additional interesting properties. Furthermore, we discuss some applications to the affine Hecke algebra $H$. We prove that $T_{w_\co}$, where $\co$ ranges over all the conjugacy classes of $W$, forms a basis of the cocenter $H/[H, H]$. We also introduce the class polynomials, which play a crucial role in the study of affine Deligne-Lusztig varieties \cite{H99}.
Minimal length elements, affine Weyl groups, affine Hecke algebras
[ Download ] [ 2018-03-21 22:29:27 uploaded by xuhuahe ] [ 1370 downloads ] [ 0 comments ]
  title={Minimal length elements of extended affine Weyl group},
  author={Xuhua He, and Sian Nie},
  booktitle={Compos. Math.},
Xuhua He, and Sian Nie. Minimal length elements of extended affine Weyl group. 2014. Vol. 150. In Compos. Math.. pp.1903-1927.
Please log in for comment!
Contact us: | Copyright Reserved